# SDR ASAA2021090235838

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,232 hours, 7,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL, EXTINGUISHES AFTER PRESSING MASTER CAUTION RESET. GROUNDED - YES. REL PER MEL 21-32B LT HAND PACK CONTROL SYS.  NR 1 ZTC LOGGED TCV FAULT - BITE TEST GOOD. FAULT RESET. FLT CREW PLACARD REMOVED. SEAMC CHRIS NOTIFIED.
